# SDR SWAA2020092115999

- Difficulty date: August 27, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N493WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32477
- Aircraft time: 53,633 hours, 31,840 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 727b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FRAME AT AFT CARGO BAY BS 727B S-22R WL 169.  DENT ON FRAME AT BS 727B STR 22R WL 169 FOUND TO BE OUT OF LIMITS, PER SRM 53-00-07-1A-1.  ACCOMPLISHED FRAME REPAIR BS 727B STR 22R, IAW ER 20-03199 REV IR AND EA 20-153-01727 REV IR.
